# SDR 04FDEA02951

- Difficulty date: October 18, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N392FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46621
- Aircraft time: 70,219 hours, 25,826 cycles
- Engine: Ge CF66D
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Part number: AUB7054501
- Condition: Misaligned
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON PRECOOLER VENTILATOR PANEL ASSY PN AUB7054-501 FASTENER HOLES DO NOT ALIGN TO PYLON STRUCTURE.  COMPLIED WITH EA 8-5480-81485 REV. A, NR 1 ENGINE VENTILATOR PANEL REPAIR.
